ScrapFest in Kitchener 2015 Banner

CropFest 2012 Saturday, November 3 Schedule

CropFest activities take place in the Sussex Ballroom

All Educational Classes take place in the Yorkshire Room

Saturday, November 3rd, 2012
Time
8:45 amSpecial Visit from Sharon Ninaber of Ninabrook Designs
9:00 amClass Image Christmas Onion Envelope Workshop

Virginia Nebel

9:00 am to 10:00 am
(1 Hour)
9:30 am
10:00 amMake 'n Takes by Canadian Scrapbooker, Magenta and Westcott!

Canadian ScrapbookerMagentaWestcott
10:30 amClass Image Pixel Perfect Watercolour Layout Workshop

Karen Ellis

10:30 am to 12:00 pm
(1.5 Hours)
11:00 am
11:30 am
12:00 pmDeadline for submissions for Layout Contest
12:30 pmLUNCH in the Essex and Dorset Room!
1:00 pm 
1:30 pmClass Image Merry and Bright Christmas Layout and Card Workshop

Virginia Nebel

1:30 pm to 3:30 pm
(2 Hours)
2:00 pm
2:30 pm
3:00 pm
3:30 pmAnnouncement of winner of Layout Contest by Canadian Scrapbooker Representative
4:00 pmClass Image The Textural Art Journal Workshop

Karen Ellis

4:00 pm to 6:00 pm
(2 Hours)
4:30 pm
5:00 pm
5:30 pm
6:00 pm 
6:30 pm 
7:00 pmScrap Wars  sponsored by ScrapFest
7:30 pm
8:00 pm
8:30 pm
9:00 pm 
9:30 pm 
10:00 pm 
10:30 pm 
11:00 pm 
11:30 pm 
12:00 amCropFest finishes for the evening! Thank you for joining us!
© 2014 ScrapFest.ca